# SDR CALA2015030993407

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 69,019 hours, 26,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUT OUT, DOOR STOP FITTING HOLES AT FRAME 68 WEB, RT POSITION 7 LOWER INBD HOLE IS CRACKED AT APPROX 6 O'CLOCK & 12 O'CLOCK POSITIONS.  HOLE WAS OPENED UP TO .417 & CRACK FREE VIA NTM51 -10-01-PB6.  FINAL REAM TO .438 & FREEZE PLUG INSTALLED IAW SRM 53-41-12 PG 223 FIG 204 SH 1.
